MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X44MM; PROSTHESIS, HIP M H

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X44MM; PROSTHESIS, HIP M H
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog number:110024464 lot number: 372990 brand name: g7 dual mobility liner 44mm f, catalog number:31-323240 lot number: 026700 brand name: 3.2mmx40mm rnglc, catalog number:110010266 lot number:6680970 brand name: g7 acetabular shell.Report source: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01754.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned for evaluation.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation approximately 2 months post implantation.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.Reported event was confirmed by review of photographs provided.Review of the photographs show the devices separated, with blood stains.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (summarized by hcp).Impressions: 1.Left total hip arthroplasty with cement fixation of the left acetabular cup.No radiolucency.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ACT ARTIC E1 HIP BRG 28X44MM
Common Device Name
PROSTHESIS, HIP M H
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9981014
Report Number0001825034-2020-01755
Device Sequence Number3836443
Product Code KWY
UDI-Device Identifier00880304485051
UDI-Public(01)00880304485051(17)241017(10)935390
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2024
Device Model NumberN/A
Device Catalogue NumberEP-200150
Device Lot Number935390
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/04/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient Weight60